Databases with uncertainty and lineage

Benjelloun, Omar and Das Sarma, Anish and Halevy, Alon Y. and Theobald, Martin and Widom, Jennifer (2008) Databases with uncertainty and lineage. The VLDB Journal, 17 (1). pp. 243-264.

Full text not available from this repository.
Item Type: Article
Subjects: DBIS Research > Publications
Divisions: Faculty of Engineering, Electronics and Computer Science > Institute of Databases and Informations Systems > DBIS Research and Teaching > DBIS Research > Publications
Depositing User: Prof. Dr. Martin Theobald
Date Deposited: 28 Aug 2015 19:50
Last Modified: 28 Aug 2015 19:50

Actions (login required)

View Item
View Item